# SDR CA101119005

- Difficulty date: November 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,567 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Failed
- Location: Aux
- Part time: 1,238 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AUX FUEL PUMP POPS CIRCUIT BREAKER.  AUX FUEL PUMP REPLACED.
